# SDR IPXA2025102168027

- Difficulty date: September 27, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR FRAME UPPER FWD ROLLER GUIDE FITTING HAS DEEP SCRATCH/GOUGE.  CREW ENTRY DOOR LATCH REWORKED PER SREO-14721-REQ001.
